Efficient computation of pairings on Jacobi quartic elliptic curves

Abstract : This paper proposes the computation of the Tate pairing, Ate pairing and its variations on the special Jacobi quartic elliptic curve Y 2 D dX 4 C Z 4 . We improve the doubling and addition steps in Miller's algorithm to compute the Tate pairing. We use the birational equivalence between Jacobi quartic curves and Weierstrass curves, together with a specific point representation to obtain the best result to date among curves with quartic twists. For the doubling and addition steps in Miller's algorithm for the computation of the Tate pairing, we obtain a theoretical gain up to 27% and 39%, depending on the embedding degree and the extension field arithmetic, with respect to Weierstrass curves and previous results on Jacobi quartic curves. Furthermore and for the first time, we compute and implement Ate, twisted Ate and optimal pairings on the Jacobi quartic curves. Our results are up to 27% more efficient compared to the case of Weierstrass curves with quartic twists.
Liste complète des métadonnées

Cited literature [31 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01095359
Contributor : Sylvain Duquesne <>
Submitted on : Wednesday, December 17, 2014 - 3:59:38 PM
Last modification on : Wednesday, February 13, 2019 - 4:06:06 PM
Document(s) archivé(s) le : Monday, March 23, 2015 - 1:17:27 PM

File

jmc-2013-0033.pdf
Files produced by the author(s)

Identifiers

Citation

Sylvain Duquesne, Nadia El Mrabet, Emmanuel Fouotsa. Efficient computation of pairings on Jacobi quartic elliptic curves. Journal of Mathematical Cryptology, De Gruyter, 2014, 8 (4), pp.331-362. ⟨10.1515/jmc-2013-0033⟩. ⟨hal-01095359⟩

Share

Metrics

Record views

644

Files downloads

271